VINZENZ GRUPPE
     
 

Drug fever due to a single dose of pantoprazole.

Schiller, Dietmar, Maieron, Andreas, Schöfl, Rainer und Donnerer, Josef (2014) Drug fever due to a single dose of pantoprazole. Pharmacology, 94 (1-2). pp. 78-9. ISSN 1423-0313

Für diesen Eintrag wurde kein Volltext-Dokument angefügt.

Kurzfassung

Although proton pump inhibitors (PPI) are generally well tolerated, with most adverse effects being minor and self-limiting, there are singular reports on hypersensitivity immune reactions triggered by a PPI or its metabolites. Here we report a case of acute drug-induced fever with leukocytosis and a transient increase in CRP due to pantoprazole. This was apparently an idiosyncratic reaction (inflammatory fever), showing no cross-sensitivity towards esomeprazole.

Typ des Eintrags: Artikel
Bereiche: Ordensklinikum Linz Elisabethinen > Interne 4 - Gastroenterologie & Hepatologie, Stoffwechsel & Ernährungsmedizin, Endokrinologie
Benutzer: Prof. Dr. Rainer Schöfl
Hinterlegungsdatum: 29 Okt 2019 12:32
Letzte Änderung: 29 Okt 2019 12:32
URI: http://eprints.vinzenzgruppe.at/id/eprint/8774

Actions (login required)

Eintrag anzeigen Eintrag anzeigen